# SDR AALA20030694

- Difficulty date: June 16, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT STATION 764 HAD CORROSION REMOVED ON UPPER SURFACE, AT RBL 33 REPAI AS FOLLOWS, FABRICATE REPAIR STRAP OUT OF 301.5 HARD STAINLESS STEEL .050 INCH THICK.  ALODINE BARE OF ALUMINUM SURFACES FINISH BLEND AND REPAIR PARTS WITH 2 COATS OF BMS10-11 PRIMER, FILL BLENDS WITH BMS5-92, INSTALL REPAIR STRAP WITH BMS 5-95.  AT RBL 43, RBL 8 AND RBL 44 REPAIR AS FOLLOWS, ALODINE AND PRIME ALL BARE ALUMINUM SURFACES FINISH BLENDED AREA WITH 2 COATS OF BMS 10-11 PRIMER FILL BLENDS WITH BMS-5-95.  (M)
